# SDR SCNA20170201008

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SPOT ON L2 DOOR INNER STRUCTURE BEHIND FWD SLIDE MOUNT SCREW.  REPAIRED.
